It is currently Sat Aug 19, 2017 10:52 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: what can happen?
PostPosted: Fri Aug 30, 2013 3:34 pm 
Offline
Average Poster
Average Poster

Joined: Fri Aug 30, 2013 3:11 pm
Posts: 4
So, I am addicted to Hydrocodone and I decided to try Suboxone. I have been getting my monthly scripts from my pain management doctor for hydrocodone and my monthly prescriptions from a new doctor for Suboxone. I had been doing this for a bout a 6 months. Today, I went to the clinic for my monthly Suboxone script and the doctor told me that I am out of the program because the database shows I have been getting the scripts for the hydrocodones from another doctor. So, here is my question. Can I expect the doctor who was giving me the Suboxone to call the other doctor who was giving me the hydrcodone and let him know what I was doing? I am taking the hydros for chronic back pain. I have had 3 surgeries with no pain relief. so, I am worried that my doctor that prescribes my hydros will find out and stop my scripts. I really want to stop the hydros, but I need them for pain. I am going to have another surgery next month and I am hoping this one will stop my pain. then the plan is to find another clinic for the subs and be done with the hydros.


Top
 Profile  
 
 Post subject: Re: what can happen?
PostPosted: Fri Aug 30, 2013 4:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Welcome to the forum rb. That's a tough question and the answer could be yes, no, or maybe. The sub doctor may indeed call your hydro doc and tell him what you have been doing, but he may also not have time or even worry about doing so. The fact that he booted you out of the program may mean there is no reason to let the other doctor know. He may figure you aren't going to be getting more sub from him so why bother informing the other doctor. It's a tough guess either way in my opinion.

I guess when it's times to get your next script of hydro you will have your answer and I wish you the very best with that.

May I ask why you are taking both hydro and suboxone together? It would seem the chances of getting very sick from taking hydro and then suboxone is very real. Not judging, only asking. Or do you not take the two together? Just curious is all.

I sure wish you the best with that next surgery. I hope they are able to put a stop to your pain with that one. Please keep us informed how your doing along the way, and especially after the surgery. We will help and support you any way we can here without judgement of any kind. Take care, best wishes, amnd welcome again to the forum!

Karen xoxo


Top
 Profile  
 
 Post subject: Re: what can happen?
PostPosted: Fri Aug 30, 2013 5:00 pm 
Offline
Average Poster
Average Poster

Joined: Fri Aug 30, 2013 3:11 pm
Posts: 4
Brown Eyed Girl, I do not take them together.. and sorry meant to type stomach pain and my next procedure is next month.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group